# SDR CA021129003

- Difficulty date: November 21, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737-2L9
- Aircraft time: 56,814 hours
- Engine: Pwa JT8D17A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Servo
- Part number: WL1103AMMS10
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) CRUISING FL310, AURAL WARNING FOR PRESSURIZATION SOUNDED, OVERHEAD MASTER CAUTION ILLUMINATED.INITIATED EMERG. DESCENT, PRESSURIZATION CONTROLLED MANUALLY BUT NOT BEFORE MASKS IN CABIN DROPPED. EMERG. DESCENT & RAPID DEPRESSURIZATION CHECKLIST COMPLETED.
